# SDR UPS98827939

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED TAIL CONE FRAME, STA 1933 RIGHT OF L36.  REMOVED DAMAGE, FABBED REPAIR FRAME AND SPLICES IAW DC8S RM 53-2-0 FI G 2, 51-3-2.  INSTALLED REPAIR IAW DC8 SRM 53-2-0 FIG 2, 51-1-20D AND 51-1-8.
